International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 830949 | https://doi.org/10.1155/S0161171202202197

Pavlos Tzermias, "A note on a paper by Brenner", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 830949, 2 pages, 2002. https://doi.org/10.1155/S0161171202202197

A note on a paper by Brenner

Received04 Feb 2002

Abstract

We note that a result of Brenner (1962) follows from a theorem of Lerch (1896) which also extends it.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views100
Downloads538
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.